Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Swollen and painful knee. On anti inflammatory medication. Tight and achy muscles on leg and butt cheek

About a month ago my left knee was swollen and pain ful. I also notice a swollen vein on the inside of knee. I was taking anti inflammatoru medication . Now my entire left leg aches and even my left butt cheek . . . The left leg and.butt cheek is considerably tighter than my right leg and.but cheek. I can even feel the muscles tightening thoughout the day. Even though I keep it rested
Asked On : Fri, 18 May 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon 's  Response
Dear sir,
According to your history there are different issues troubling you. The most common cause for painful knees will be osteoarthritis which is very common after 40 yrs of age. The swollen vein is called a varicose vein which is commonly seen in ppl engaged in activities which require prolonged standing but again this has nothing to do with the knee pain. The other pain that you are complaining about the butt cheek and the leg pain can occur either because of a vascular obstruction or because of a neurological compression in your back. I would suggest you meet a general surgeon or an orthopaedic surgeon who will be able to guide you better.
Answered: Tue, 8 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor